I have been taking Adderall 30 mg for 3 years however in the past 6 months I have been suffering with severe lower back muscle spasms that then cause a burning pain then go numb, granted I have some major back issues as well. (degenerative disc disease, scoliosis, etc) Has anyone found the correlation if there is one? I notice it most if I forget to eat, drink or miss my anxiety medication because Adderall has almost completely eliminated my anxiety attacks and I do forget to take the medication for it. Any information is appreciated. I am trying to see if this back or medication related. Thank you!
No responses have yet been posted. Add your response to this question.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2009 • 1 answer
Posted 16 Aug 2011 • 22 answers
Posted 10 Mar 2012 • 1 answer
Posted 20 Jul 2012 • 6 answers
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
Posted 6 Aug 2012 • 15 answers